# SDR CA951026018

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Condition: Split
- Location: Nr13 Fuel Nozzle
- Part time: 5,431 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN)IN CRUISE THE NR 2 ENGINE TORQUE DECREASED TO 40 PERCENT.  THE POWER LEVER WAS RETARDED AND THE EEC WAS RESET.  THE ENG TORQUE DECREASED TO ZERO FOLLOWED BY AN ENG AUTOFEATHER, BUT THE ENG CONTINUED TO RUN.  ON APP THE FIRE WARNING LIGHT ILLUMINATED AND EXTINGUISHED.  SHORTLY AFTER THE NACELLE OHEAT LIGHT ILLUMINATED.  THE ENG WAS SHUTDOWN AND THE NAC OVERHEAT LIGHT EXTINGUISHED.  AN UNEVENTFUL SINGLE ENG LANDING WAS CARRIED OUT.  POST FLIGHT INSP FOUND A FUEL TRANSFER TUBE PACKING SPLIT ON NR 13 FUEL NOZ AND PINCHED PACKING ON THE NR 4 FUEL NOZZLE.
